MAUDE Adverse Event Report: ZIMMER SURGICAL SA X-SERIES STERILIZABLE BATTERY; SURGICAL POWER TOOL

ZIMMER SURGICAL SA X-SERIES STERILIZABLE BATTERY; SURGICAL POWER TOOL
Model Number N/A
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Upon receipt, the battery gave error code 85 and had no power due to overheat.A definitive root cause cannot be determined.Device is used for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the battery won't charge.Upon further evaluation, it was found this battery gave error code 85 and had no power due to overheat.This event is related to a malfunction that could potentially lead to a sterility issue/serious injury.However, no patient harm or further outcome was reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Upon review of our reporting decisions overheating or error codes for sterilizable batteries will be updated to be not reportable.A review of all complaints for this product indicates that there has never been an event that has resulted in a death or serious injury nor is the malfunction likely to lead to a death or serious injury.Therefore, zimmer biomet will not be reporting this failure mode going forward.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
X-SERIES STERILIZABLE BATTERY
Common Device Name
SURGICAL POWER TOOL
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key18757738
Report Number0008031000-2024-00066
Device Sequence Number17076025
Product Code MOQ
UDI-Device Identifier00889024581722
UDI-Public(01)00889024581722(11)210616(10)202106
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberN/A
Device Catalogue Number89-8521-470-20
Device Lot Number202106
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/15/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose